Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Could I Get Dizzy After Taking Meds In The Afternoon And Sometimes In The Evening Too?

Could I Get Dizzy After Taking Meds In The Afternoon And Sometimes In The Evening Too?

One of the Meds is Caltrate. Take it in the morning and evening. The other is Ibuprofen 600. Take morning, afternoon and evening. This is new on top of My Epilepsy Meds. I stopped taking the afternoon and also the Caltrate in the evening but still got dizzy…what could it be?

A MyEpilepsyTeam Member said:

I just found a psychiatrist who is also a neurologist who specializes in epilepsy. Can't wait to see how it goes with her. Next week on the 25th.

posted about 1 month ago
A MyEpilepsyTeam Member said:

Too much Lamictal can cause dizziness

posted about 1 month ago
A MyEpilepsyTeam Member said:

I take lamotrigine and clobazam. I often feel dizzy or more like vertigo. Is it the meds? Which one? I do take extended release tablets, so that helps some.

posted about 1 month ago
A MyEpilepsyTeam Member said:

Well it depends on how you’re asking this question. When it comes to me I have all my prescriptions that I have to take three times a day. So basically all my medication I take everything in the morning and then when it comes into the afternoon I take maybe two prescriptions and a vitamin and then at bedtime I take two different prescriptions, so it’s all different. But if you’re asking if you take your medicine in the morning and it’s all of it you’re going to be fine because it’s in your system and it will be in your system for 24 hours. Even though you do need to follow what the bottle say. I have done this before but I never got dizzy, but I took my morning medication which is everything I have and I forgot my afternoon but I was OK because like I said my morning was still in my system so what I did was when it was bedtime I took my afternoon and my bedtime medication together. For some people it’s different because different medication‘s and the milligrams and how many you have to take and people are different with medication maybe it can make them dizzy but for me I do not get dizzy because I take four different prescriptions and they’re all high milligrams and each prescription I take more than just one pill so I have a lot in my body so I am not worried and it doesn’t make me dizzy if I forget my afternoon I will just take the afternoon and bedtime because I take less. Like I said it depends on the person we’re all different

posted about 2 months ago
A MyEpilepsyTeam Member said:

Take Them At The Same Time Daily

posted about 2 months ago
Already a Member? Log in